Polynomial System Solving [POSSO]

Project Lead

Project Duration

30/11/1991 - 30/11/1994

Publications

2018

Rational General Solutions of Systems of First-Order Partial Differential Equations

Georg Grasegger, Alberto Lastra, J. Rafael Sendra, Franz Winkler

Journal of Computational and Applied Mathematics 331, pp. 88-103. 2018. ISSN: 0377-0427.
[bib]
@article{RISC5509,
author = {Georg Grasegger and Alberto Lastra and J. Rafael Sendra and Franz Winkler},
title = {{Rational General Solutions of Systems of First-Order Partial Differential Equations}},
language = {english},
journal = {Journal of Computational and Applied Mathematics},
volume = {331},
pages = {88--103},
isbn_issn = {ISSN: 0377-0427},
year = {2018},
refereed = {yes},
length = {16}
}

2017

Gröbner Bases Computation by Triangularizing Macaulay Matrices

Bruno Buchberger

Advanced Studies in Pure Mathematics (The 50th Anniversary of Gröbner Bases) 75, pp. 1-9. 2017. Mathematical Society of Japan, 0.
[bib]
@article{RISC5586,
author = {Bruno Buchberger},
title = {{Gröbner Bases Computation by Triangularizing Macaulay Matrices}},
language = {english},
journal = {Advanced Studies in Pure Mathematics (The 50th Anniversary of Gröbner Bases)},
volume = {75},
pages = {1--9},
publisher = {Mathematical Society of Japan},
isbn_issn = {0},
year = {2017},
refereed = {no},
length = {9}
}

Satisfiability Checking and Symbolic Computation

Abraham Erika , Abbott John , Becker Bernd , Bigatti Anna Maria , Brain Martin , Buchberger Bruno , Cimatti Alessandro , Davenport James , England Matthew , Fontaine Pascal , Forrest Stephen , Griggio Alberto , Kröning Daniel , Seiler Werner M. , Sturm

ACM Communications in Computer Algebra 50(4), pp. 145-147. 2017. 0.
[bib]
@article{RISC5587,
author = { Abraham Erika and Abbott John and Becker Bernd and Bigatti Anna Maria and Brain Martin and Buchberger Bruno and Cimatti Alessandro and Davenport James and England Matthew and Fontaine Pascal and Forrest Stephen and Griggio Alberto and Kröning Daniel and Seiler Werner M. and Sturm },
title = {{Satisfiability Checking and Symbolic Computation}},
language = {english},
journal = {ACM Communications in Computer Algebra},
volume = {50},
number = {4},
pages = {145--147},
isbn_issn = {0},
year = {2017},
refereed = {no},
length = {3}
}

2016

A decision algorithm for rational general solutions of first-order algebraic ODEs

G. Grasegger, N.T. Vo, F. Winkler

In: Proceedings XV Encuentro de Algebra Computacional y Aplicaciones (EACA 2016), Universidad de la Rioja, J. Heras and A. Romero (eds.) (ed.), pp. 101-104. 2016. 978-84-608-9024-9.
[bib]
@inproceedings{RISC5400,
author = {G. Grasegger and N.T. Vo and F. Winkler},
title = {{A decision algorithm for rational general solutions of first-order algebraic ODEs}},
booktitle = {{Proceedings XV Encuentro de Algebra Computacional y Aplicaciones (EACA 2016)}},
language = {english},
pages = {101--104},
isbn_issn = {978-84-608-9024-9},
year = {2016},
editor = {Universidad de la Rioja and J. Heras and A. Romero (eds.)},
refereed = {yes},
length = {4}
}

2015

Rational general solutions of systems of autonomous ordinary differential equations of algebro-geometric dimension one

A. Lastra, J.R. Sendra, L.X.C. Ngô, F. Winkler

Publ.Math.Debrecen(86/1-2), pp. 49-69. 2015. 0033-3883.
[bib]
@article{RISC5204,
author = {A. Lastra and J.R. Sendra and L.X.C. Ngô and F. Winkler},
title = {{Rational general solutions of systems of autonomous ordinary differential equations of algebro-geometric dimension one}},
language = {english},
journal = {Publ.Math.Debrecen},
number = {86/1-2},
pages = {49--69},
isbn_issn = {0033-3883},
year = {2015},
refereed = {yes},
length = {21}
}

Birational transformations preserving rational solutions of algebraic ordinary differential equations

L.X.C. Ngô, J.R. Sendra, F. Winkler

J. Computational and Applied Mathematics(286), pp. 114-127. 2015. 0377-0427.
[bib]
@article{RISC5205,
author = {L.X.C. Ngô and J.R. Sendra and F. Winkler},
title = {{Birational transformations preserving rational solutions of algebraic ordinary differential equations}},
language = {english},
journal = {J. Computational and Applied Mathematics},
number = {286},
pages = {114--127},
isbn_issn = {0377-0427},
year = {2015},
refereed = {yes},
length = {14}
}

Algebraic General Solutions of First Order Algebraic ODEs

N. T. Vo, F. Winkler

In: Computer Algebra in Scientific Computing, Vladimir P. Gerdt et. al. (ed.), Lecture Notes in Computer Science 9301, pp. 479-492. 2015. Springer International Publishing, ISSN 0302-9743. [url]
[bib]
@inproceedings{RISC5194,
author = {N. T. Vo and F. Winkler},
title = {{Algebraic General Solutions of First Order Algebraic ODEs}},
booktitle = {{Computer Algebra in Scientific Computing}},
language = {english},
abstract = {In this paper we consider the class of algebraic ordinary differential equations (AODEs), the class of planar rational systems, and discuss their algebraic general solutions. We establish for each parametrizable first order AODE a planar rational system, the associated system, such that one can compute algebraic general solutions of the one from the other and vice versa. For the class of planar rational systems, an algorithm for computing their explicit algebraic general solutions with a given rational first integral is presented. Finally an algorithm for determining an algebraic general solution of degree less than a given positive integer of parametrizable first order AODEs is proposed.},
series = {Lecture Notes in Computer Science},
volume = {9301},
pages = {479--492},
publisher = {Springer International Publishing},
isbn_issn = {ISSN 0302-9743},
year = {2015},
editor = {Vladimir P. Gerdt et. al.},
refereed = {yes},
length = {14},
url = {http://link.springer.com/content/pdf/10.1007%2F978-3-319-24021-3_35.pdf}
}

2013

Rational general solutions of higher order algebraic ODEs

Y. Huang, L.X.C. Ngo, F. Winkler

J. Systems Science and Complexity (JSSC) 26/2, pp. 261-280. 2013. 1009-6124.
[bib]
@article{RISC4640,
author = {Y. Huang and L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of higher order algebraic ODEs}},
language = {english},
journal = {J. Systems Science and Complexity (JSSC)},
volume = {26/2},
pages = {261--280},
isbn_issn = {1009-6124},
year = {2013},
refereed = {yes},
length = {20}
}

Rational general solutions of trivariate rational systems of autonomous ODEs

Y. Huang, L.X.C. Ngo, F. Winkler

Mathematics in Computer Science 6/4, pp. 361-374. 2013. 1661-8270.
[bib]
@article{RISC4641,
author = {Y. Huang and L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of trivariate rational systems of autonomous ODEs}},
language = {english},
journal = {Mathematics in Computer Science},
volume = {6/4},
pages = {361--374},
isbn_issn = {1661-8270},
year = {2013},
refereed = {yes},
length = {14}
}

2012

Computer algebra methods for pattern recognition: systems with complex order

F. Winkler, M. Hudayberdiev, G. Judakova

In: Proceedings INTELS 2012 (Moscow), - (ed.), Proceedings of INTELS 2012, pp. 148-150. 2012. 978-5-93347-432-6.
[bib]
@inproceedings{RISC4639,
author = {F. Winkler and M. Hudayberdiev and G. Judakova},
title = {{Computer algebra methods for pattern recognition: systems with complex order}},
booktitle = {{Proceedings INTELS 2012 (Moscow)}},
language = {english},
pages = {148--150},
isbn_issn = {978-5-93347-432-6},
year = {2012},
editor = {-},
refereed = {yes},
length = {3},
conferencename = {INTELS 2012}
}

Classification of algebraic ODEs with respect to rational solvability

L.X.C. Ngo, J.R. Sendra, F. Winkler

Computational Algebraic and Analytic Geometry, Contemporary Mathematics(572), pp. 193-210. 2012. AMS, 0271-4132.
[bib]
@article{RISC4637,
author = {L.X.C. Ngo and J.R. Sendra and F. Winkler},
title = {{Classification of algebraic ODEs with respect to rational solvability}},
language = {english},
journal = {Computational Algebraic and Analytic Geometry, Contemporary Mathematics},
number = {572},
pages = {193--210},
publisher = {AMS},
isbn_issn = {0271-4132},
year = {2012},
refereed = {yes},
length = {18}
}

The role of Symbolic Computation in Mathematics

F. Winkler

In: Proceedings XIII Encuentro de Algebra Computacional y Aplicaciones (EACA 2012), J.R. Sendra and C. Villarino (ed.), pp. 33-34. 2012. 978-84-8138-770-4.
[bib]
@inproceedings{RISC4638,
author = {F. Winkler},
title = {{The role of Symbolic Computation in Mathematics}},
booktitle = {{Proceedings XIII Encuentro de Algebra Computacional y Aplicaciones (EACA 2012)}},
language = {english},
pages = {33--34},
isbn_issn = {978-84-8138-770-4},
year = {2012},
editor = {J.R. Sendra and C. Villarino},
refereed = {yes},
length = {2}
}

1984

The Church-Rosser Property in Computer Algebra and Special Theorem Proving

Franz Winkler

RISC, Johannes Kepler University Linz. PhD Thesis. 1984.
[bib]
@phdthesis{RISC4142,
author = {Franz Winkler},
title = {{The Church-Rosser Property in Computer Algebra and Special Theorem Proving}},
language = {english},
year = {1984},
translation = {0},
school = {RISC, Johannes Kepler University Linz},
length = {0}
}

Loading…